Drug overdose may cause the breathing of the individual to slow down. There may also be slowing down of the heart rate and an eventual loss of consciousness.
Please call the hospital emergency number: +234 818 886 6559, +234 818 776 6559 if the affected person has any of the above symptoms. If the person collapses or stops breathing.
- Begin Cardiopulmonary Resuscitation (CPR), if necessary
If the person is not breathing or breathing is dangerously weak, do CPR:
- For a child, check CPR Tips for children.
- For an adult, check CPR Tips For Adult.
- Contact the hospital
- Our Poison Control experts will advise you how to proceed.
- Do not give the person anything to eat or drink to avoid vomiting.
- Collect Drug or Pills
- Give drug or pills the person may have taken to the emergency team, or take them to the emergency room or doctor's office.
- Follow Up
- The person's stomach may be pumped at the hospital.
- Activated charcoal may be given by mouth to absorb the drug.
- A psychiatric may be employed to evaluate the patient if the overdose was intentional.